Equate Extra Strength Pain Reliever Acetaminophen 500 mg 250 Caplets
Equate Extra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever and fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
Compare to Tylenol.
Number of Pills: 250
Country/Region of Manufacture: United States
Main Purpose: Body, Back Pain, Fever, Headache, Muscle Pain
Main Ingredient: Acetaminophen
Expiration Date: 10/21